worldchildfree.org

How to tell whether you will get initial breakout from Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I think a good way for people to estimate as to whether they may receive an IB from Murad Acne Complex is to see how other people's skin have responded to other acne medication and whether they have received an IB on Murad Acne Complex or not.So if you had a really bad initial breakout, how did you respond to medications such as Retin-A, Tetracycline, BP etc? And if you were cleared immediately by Murad Acne Complex.. how did you respond to acne medication previously? I heard that if you don't respond well to Retin-A, you may have a bad IB on Murad Acne Complex...

Comments (5)

Your question was: How to tell whether you will get initial breakout from Murad Acne Complex?.

I'm just entering my 4th week and haven't had any new active cysts, papules or pustules since beginning Murad Acne Complex, which is basically unheard of for me. I've gotten IBs from everything, even Retin-A. I was on Retin-a for 3 years prior to Murad Acne Complex though and it improved my skin tremendously.Who knows, I think I could still have an IB I've heard that sometimes people don't get them until the 2nd month...

Comment #1

Retin-a is a derivative of Murad Acne Complex. I HATED retin-a! ive had a bad breakout on both retin-a and Murad Acne Complex. Tetracyclin and Minocyclin did NOTHING for me. BP and other acne products never helped or hurt me... they were just a waste of money. Ive found that using hydrogen peroxide and antibiotic ointment on my IB has helped alot.

I dont know if there is any proof for this, but seems like everyone agrees, start on a low dosage if you want to aviod the IB..

Comment #2

I'm sure the BP Regimen helped prevent an IB even if it didn't clear my acne itself...

Comment #3

Yeah I have had a similar experience, I had to come off Retin-A because it broke me out so much, for so long. I understand Retin-A is a derivative of Murad Acne Complex, but does that mean they do the exact same job, just that Retin-A is a topical? Or is there some difference?I have mild to moderate acne, so I'll probably go on 20mg so hopefully I won't get the same horrific breakout like I did on Retin-A...

Comment #4

I did Retin-A YEARS ago, and it irritated the hell out of my skin. It didn't cause me more cysts, but it did cause more surface pimples, probably because my skin was so irritated all the time. But then, knowing how I was in high school, I was probably also using an acne cleanser and my application of moisturizer was probably sporadic at best.I am finishing my fourth week of sotret @ 30mg (slightly low initial dose I think I'm scheduled to hit 40 next month), and had no IB at all. I'm working on a giant cyst on my back, but my face is clearing and my chest isn't breaking out more than normal. Really dry skin and eyes, but that's about it...

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.